Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Effexor withdraws

Posted by saintjames on March 9, 1999, at 21:42:54

In reply to Effexor withdraws , posted by Kristen on March 9, 1999, at 20:44:52

> I've been on effexor for 8 months and it's the best i've had yet but, I have had a calcium deposit show up on my heel Why Does anyone know?
> Kristen

James here....

Effexor is probably not the cause. It you are talking about a bone spur people get these all the time and the cause has nothing to do with A/D's.





Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:saintjames thread:3528